# SDR BUE2007F00000

- Difficulty date: July 14, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N680AS
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41030
- Engine: Garrtt TPE331*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support Bracket
- Part number: 4140071
- Condition: Broken
- Location: Cabin Seat
- Component: Seat Assy
- Component part number: 4030204MPT
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN RT SEAT, RT SUPPORT BRACKET TO SEAT BACK BROKEN.  REPLACED BRACKET WITH A NEW UNIT.  CAUSE OF BRACKET FAILURE UNKNOWN.  (K)
